# SDR ASOA20150323079

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 32,586 hours, 25,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. CENTER OMEGA BEAM CORRODED AT FR 59. REPAIRED CENTER OMEGA BEAM IAW EC5320-02020.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
